# SDR ASAA2019121091557

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,842 hours, 15,195 cycles
- Engine: Cfmint CFM567B27
- Engine time: 50,842 hours, 15,195 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 50,842 hours, 15,195 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NR 1 ENG HPT BLADES FOR EGT EXCEEDANCE BOROSCOPE, FOUND EVIDENCE OF MELTING TO THE TRAILING EDGE ON 1 HPT BLADE IN AREA B.  GROUNDED - YES. REMOVED & REPLACED NR 1 ENGINE IAW TASK CARDS 78471000, 78471001 UNDER W/O 1014088. PERFORMED NR 1 ENGINE DUCT PURGE IAW PWRPL-71EA-11276.
